# SDR AWXA200701013

- Difficulty date: August 14, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679414
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - CRACKS FOUND ON NR 5 SLAT BOTTOM SKIN, SLAT STA 213 - SLAT STA 217.  REPAIRED NR 5 SLAT BOTTOM SKIN SLAT STA 213 - SLAT STA 217 IAW B737-300 SRM 57-43-01-2, REPAIR 6.
